RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 5, Pages 1078–1090 (Mi smj2589)  

This article is cited in 2 scientific papers (total in 2 papers)

On the reduced modulus of the complex sphere

V. N. Dubininab

a Institute of Applied Mathematics, Vladivostok, Russia
b Far-Eastern Federal University, Vladivostok, Russia

Abstract: The notion of reduced modulus of the Riemann sphere with respect to a collection of finite points is extended to the case when the condenser plates are arbitrary continua contracting to these points. It is demonstrated that the reduced modulus is independent of the form of degenerate condenser plates. The reduced modulus was considered earlier in the case when the condenser plates are elements of families of almost disks with fixed centers.

Keywords: reduced modulus, condenser, capacity of a condenser, logarithmic capacity.

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:5, 882–892

Bibliographic databases:

UDC: 517.54
Received: 01.04.2014

Citation: V. N. Dubinin, “On the reduced modulus of the complex sphere”, Sibirsk. Mat. Zh., 55:5 (2014), 1078–1090; Siberian Math. J., 55:5 (2014), 882–892

Citation in format AMSBIB
\Bibitem{Dub14}
\by V.~N.~Dubinin
\paper On the reduced modulus of the complex sphere
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 5
\pages 1078--1090
\mathnet{http://mi.mathnet.ru/smj2589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289112}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 5
\pages 882--892
\crossref{https://doi.org/10.1134/S0037446614050073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344337300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911951537}


Linking options:
  • http://mi.mathnet.ru/eng/smj2589
  • http://mi.mathnet.ru/eng/smj/v55/i5/p1078

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Inequalities for harmonic measures with respect to non-overlapping domains”, Izv. Math., 79:5 (2015), 902–918  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. N. Dubinin, “Some unsolved problems about condenser capacities on the plane”, Complex Analysis and Dynamical Systems: New Trends and Open Problems, Trends in Mathematics, eds. M. Agranovsky, A. Golberg, F. Jacobzon, D. Shoikhet, L. Zalcman, Birkhauser Verlag Ag, 2018, 81–92  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:209
    Full text:38
    References:40
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019